Hodge properties of Gauss–Manin connectivities
Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 1, pp. 46-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1980_14_1_a6,
author = {A. N. Varchenko},
title = {Hodge properties of {Gauss{\textendash}Manin} connectivities},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {46--47},
year = {1980},
volume = {14},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1980_14_1_a6/}
}
A. N. Varchenko. Hodge properties of Gauss–Manin connectivities. Funkcionalʹnyj analiz i ego priloženiâ, Tome 14 (1980) no. 1, pp. 46-47. http://geodesic.mathdoc.fr/item/FAA_1980_14_1_a6/
[1] Malgrange B., Ann scient. Ecole Norm. Sup. (4), 7 (1974), 405–430 | DOI | MR | Zbl
[2] Brieskorn E., Manuscripta Math., 2 (1970), 103–160 | DOI | MR
[3] Le Dung Trang, Ramanujam C.P., Amer. J. Math., 98 (1976), 67–68 | DOI | MR
[4] Steenbrink J.H.M., Compositio Math., 34 (1977), 211–223 | MR | Zbl
[5] Kempf G., Knudsen F., Mumford D., Saint-Donat B., Lecture Notes in Math., 339, Springer-Verlag, Berlin, 1973 | DOI | MR | Zbl
[6] Vasilev V.A., Funkts. analiz, 13:4 (1979), 1–12 | MR
[7] Varchenko A.N., Funkts. analiz, 10:3 (1976), 13–38 | MR | Zbl
[8] Steenbrink J.H.M., Nordic Summer School, Symposium in Math. (Oslo, August 1976), 5–25